# SDR DU4R2006687

- Difficulty date: November 4, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON MAIN CABIN FLOORBEAM UPPER CAP AT BS 720 LBL 4.  FABRICATED AND INSTALLED FLOORBEAM REPAIR 12" BY 1.6" FROM BAC1505-100617, 9" BY .7" FROM 7075-T6 .125", 11.25" BY .9" FROM 7075-T6 .063", 11.25" BY .9" FROM 7075-T6 .090", AND 9" BY 1/2" FROM 7075-T6 .125" IAW B757 SRM 53-10-51D, 51-40-05 AND 51-20-01.
